... that a normal side effect when the drug is first getting into your system
Hi, I take Synthroid also. Dizziness can be caused by so many things and medicines that it is hard to say without knowing more about you. If you read up on the side effects, dizziness is listed way at the bottom of the list as a rare side effect. I do have dizziness, but not from my synthroid. I have cervical stenosis that helps cause mine along with vertigo problems that I have to take Meclizine for. I don't feel anything to really worry about although dizziness can be very annoying, it is usually nothing very serious. But to help you feel better... please call your doctor and mention it to him/her and let them be the judge of it since they know your medical history and maybe other meds. that you may be on. Feel better soon & take care!!
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2011 • 2 answers
Posted 27 Jun 2013 • 2 answers
Posted 22 Apr 2016 • 1 answer
Lexapro - If you're taking 7.5 and go down to 5 mg will side effects,dizzziness and light headedness
Posted 28 Feb 2017 • 1 answer
Posted 28 Nov 2017 • 0 answers